# SDR USAA001867

- Difficulty date: November 2, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 6 INCHES, STRINGER 24R STATION 360.  SPLICED REPAIR PER TR 53-10-13.  (M)
